SpringerOpen Newsletter

Receive periodic news and updates relating to SpringerOpen.

Open Access Research Article

Existence of positive solution for second-order impulsive boundary value problems on infinity intervals

Jianli Li1* and Jianhua Shen12

Author Affiliations

1 Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

2 Department of Mathematics, College of Huaihua, Huaihua, Hunan 418008, China

For all author emails, please log on.

Boundary Value Problems 2006, 2006:14594  doi:10.1155/BVP/2006/14594


The electronic version of this article is the complete one and can be found online at: http://www.boundaryvalueproblems.com/content/2006/1/14594


Received:8 January 2006
Revisions received:2 September 2006
Accepted:4 September 2006
Published:27 November 2006

© 2006 Li and Shen

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

We deal with the existence of positive solutions to impulsive second-order differential equations subject to some boundary conditions on the semi-infinity interval.

References

  1. Agarwal, RP, O'Regan, D: Boundary value problems of nonsingular type on the semi-infinite interval. Tohoku Mathematical Journal. 51(3), 391–397 (1999). Publisher Full Text OpenURL

  2. Agarwal, RP, O'Regan, D: Infinite Interval Problems for Differential, Difference and Integral Equations,p. x+341. Kluwer Academic, Dordrecht (2001)

  3. Agarwal, RP, O'Regan, D: Infinite interval problems arising in non-linear mechanics and non-Newtonian fluid flows. International Journal of Non-Linear Mechanics. 38(9), 1369–1376 (2003). Publisher Full Text OpenURL

  4. Agarwal, RP, O'Regan, D: Infinite interval problems modeling phenomena which arise in the theory of plasma and electrical potential theory. Studies in Applied Mathematics. 111(3), 339–358 (2003). Publisher Full Text OpenURL

  5. Agarwal, RP, O'Regan, D: An infinite interval problem arising in circularly symmetric deformations of shallow membrane caps. International Journal of Non-Linear Mechanics. 39(5), 779–784 (2004). Publisher Full Text OpenURL

  6. Agarwal, RP, O'Regan, D: A multiplicity result for second order impulsive differential equations via the Leggett Williams fixed point theorem. Applied Mathematics and Computation. 161(2), 433–439 (2005). Publisher Full Text OpenURL

  7. Agarwal, RP, O'Regan, D, Wong, PJY: Positive Solutions of Differential, Difference and Integral Equations,p. xii+417. Kluwer Academic, Dordrecht (1999)

  8. Baĭnov, D, Simeonov, P: Impulsive Differential Equations: Periodic Solutions and Applications, Pitman Monographs and Surveys in Pure and Applied Mathematics,p. x+228. Longman Scientific & Technical, Harlow (1993)

  9. Benchohra, M, Henderson, J, Ntouyas, SK, Ouahab, A: Impulsive functional differential equations with variable times. Computers & Mathematics with Applications. 47(10-11), 1659–1665 (2004). PubMed Abstract | Publisher Full Text OpenURL

  10. Benchohra, M, Ntouyas, SK, Ouahab, A: Existence results for second order boundary value problem of impulsive dynamic equations on time scales. Journal of Mathematical Analysis and Applications. 296(1), 65–73 (2004). Publisher Full Text OpenURL

  11. Constantin, A: On an infinite interval boundary value problem. Annali di Matematica Pura ed Applicata. Serie Quarta. 176, 379–394 (1999). Publisher Full Text OpenURL

  12. Ma, R: Existence of positive solutions for second-order boundary value problems on infinity intervals. Applied Mathematics Letters. 16(1), 33–39 (2003). Publisher Full Text OpenURL

  13. Mawhin, J: Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS Regional Conference Series in Mathematics,p. v+122. American Mathematical Society, Rhode Island (1979)

  14. Nieto, JJ: Impulsive resonance periodic problems of first order. Applied Mathematics Letters. 15(4), 489–493 (2002). Publisher Full Text OpenURL

  15. Yan, B: Boundary value problems on the half-line with impulses and infinite delay. Journal of Mathematical Analysis and Applications. 259(1), 94–114 (2001). Publisher Full Text OpenURL